# SDR A6WA200940391

- Difficulty date: July 2, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3111354
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD CLIP CRACKED AT FS 280 AND LBL 9.00.  OTBD CLIP AT FS 280 LBL, 9.0 REPLACED IAW SRM 51-42-20.  (K)
